# SDR SWAA2022020422142

- Difficulty date: November 16, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** INTERNAL BULKHEAD BS1088 RBL35 WL246 UPPER STIFFENER HAS CORROSION.(M ARKED). / REMOVED DAMAGE ON INTERNAL BULKHEAD BS 1088. RBL 35 W/L 246 UPPER STIFFENER. REPAIRED PER ATS ER 17-05334 REV IR AND SWA EA 1-753-32051 REV IR. (L=.50' X D= .006') ORIGINAL THICKNESS .071'. NO FURTHER ACTION REQUIRED.
